# SDR F3LA2011012800595

- Difficulty date: January 25, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204900100
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N403;  AFT CARGO BAY PANEL FOR LIVETV ON THE FLOOR PANEL 161EF HAS DELAMINATION AND SKIN DAMAGE AT CORNER.  FABRICATED REPLACEMENT PANEL 161EF IAW MCG IRM 9701 REV G.
